Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 137, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 18, 2011, 11:25 PM CDT for Edwards County, Pratt County, Stafford County, Kansas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 11:25 PM CDT (04:25 UTC)
- Expired
- Jun 19, 2011, 12:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Edwards County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 106 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 11:28 PM CDT | HAIL 1 | 5 Wnw Hopewell, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 5:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1666 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1910 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
646
WUUS53 KDDC 190425
SVRDDC
KSC047-151-185-190515-
/O.NEW.KDDC.SV.W.0137.110619T0425Z-110619T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1125 PM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
NORTHERN PRATT COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1215 AM CDT
* AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TROUSDALE...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
TROUSDALE...
HOPEWELL...
BYERS...
IUKA...
STAFFORD...
NEOLA...
MAINLY RURAL AREAS OF EASTERN EDWARDS...NORTHERN PRATT AND SOUTHERN
STAFFORD COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3763 9846 3762 9848 3774 9899 3775 9924
3799 9922 3800 9846
TIME...MOT...LOC 0425Z 268DEG 40KT 3786 9906
WIND...HAIL 60MPH 1.00IN
$$
182 follow-up statements
892
WWUS53 KDDC 190438
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1138 PM CDT SAT JUN 18 2011
KSC047-190448-
/O.CAN.KDDC.SV.W.0137.000000T0000Z-110619T0515Z/
EDWARDS KS-
1138 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EDWARDS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3772 9846 3774 9899 3799 9898 3800 9856
3800 9846
TIME...MOT...LOC 0438Z 268DEG 40KT 3786 9888
$$
KSC151-185-190515-
/O.CON.KDDC.SV.W.0137.000000T0000Z-110619T0515Z/
STAFFORD KS-PRATT KS-
1138 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN PRATT
AND SOUTHERN STAFFORD COUNTIES UNTIL 1215 AM CDT...
AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES NORTHEAST OF HOPEWELL...AND MOVING EAST AT
45 MPH.
LOCATIONS IMPACTED INCLUDE...
BYERS...
STAFFORD...
NEOLA...
MAINLY RURAL AREAS OF NORTHERN PRATT AND SOUTHERN STAFFORD
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3772 9846 3774 9899 3799 9898 3800 9856
3800 9846
TIME...MOT...LOC 0438Z 268DEG 40KT 3786 9888
WIND...HAIL <50MPH 1.00IN
$$
18235
WWUS53 KDDC 190509
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1209 AM CDT SUN JUN 19 2011
KSC151-185-190519-
/O.EXP.KDDC.SV.W.0137.000000T0000Z-110619T0515Z/
STAFFORD KS-PRATT KS-
1209 AM CDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PRATT AND SOUTHERN
STAFFORD COUNTIES WILL EXPIRE AT 1215 AM CDT/1115 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3772 9846 3774 9899 3799 9898 3800 9856
3800 9846
TIME...MOT...LOC 0509Z 260DEG 13KT 3780 9847
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:55 PM CDT, 7 hours 30 minutes earlier.
Area forecast discussion, Jun 18, 3:55 PM CDT, 7 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 355 PM CDT SAT JUN 18 2011 .DISCUSSION... DAYS 1-2... A LONGWAVE TROUGH WAS SITUATED ACROSS THE WESTERN UNITED STATES THIS AFTERNOON. ON THE FRONT SIDE OF THIS TROUGH, A WEAK SHORTWAVE TROUGH AND ASSOCIATED COOL POOL WAS EJECTING EAST-NORTHEASTWARD ACROSS COLORADO. ON THE BACK SIDE OF THE LONGWAVE TROUGH, A STRONG SHORTWAVE TROUGH WAS DIGGING SOUTHEASTWARD TOWARDS THE PACIFIC NORTHWEST. A STATIONARY FRONT WAS LOCATED ACROSS NORTHERN OKLAHOMA WITH WEAK UPSLOPE FLOW DEVELOPING ACROSS WESTERN KANSAS. DEWPOINTS WERE VERY HIGH IN THE WARM SECTOR ACROSS CENTRAL AND EASTERN OKLAHOMA. THE MAIN FORECAST PROBLEM FOR TONIGHT IS THUNDERSTORM CHANCES. CONVECTION WAS ALREADY DEVELOPING ACROSS EASTERN COLORADO THIS AFTERNOON IN RESPONSE TO THE AFOREMENTIONED SHORTWAVE TROUGH AND COLD POOL. LOW-LEVEL UPSLOPE FLOW WAS VERY WEAK THIS AFTERNOON ACROSS WESTERN KANSAS. THE EDGE OF THE BETTER LOW-LEVEL MOISTURE WAS LOCATED FROM NORTH PLATTE TO MCCOOK TO DODGE CITY AND WAS SLOWLY EDGING WESTWARD. THE NAM SHOWS EASTERLY UPSLOPE FLOW INCREASING DRAMATICALLY THIS EVENING TO 30KT AT 850MB ACROSS WESTERN KANSAS. DESPITE THE WEAK WINDS THIS AFTERNOON, IF STORMS CAN HOLD TOGETHER UNTIL EVENING, THEN THE ENVIRONMENT WOULD BE MUCH MORE FAVORABLE FOR AN ORGANIZED CONVECTIVE CLUSTER PROGRESSING ACROSS THE CENTRAL AND NORTHERN PART OF THE FORECAST AREA TONIGHT. THE HRRR HAS BACKED OFF OF THE MCS SCENARIO. WITH MAINLY WESTERLY MID-LEVEL WINDS, FEEL THAT ANY MCS COULD DEVELOP A COLD POOL AND TURN TO THE EAST-SOUTHEAST AND AFFECT OUR FORECAST AREA. DAMAGING WINDS ARE POSSIBLE WITH THESE STORMS. LARGE HAIL UP TO GOLFBALL SIZE IS POSSIBLE AS THE STORMS REACH THE RICHER MOISTURE BETWEEN 00 AND 03Z. CYCLOGENESIS WILL COMMENCE IN THE LEE OF THE COLORADO ROCKIES BY SUNDAY MORNING. THE NAM/GFS SHOW THE FRONT OVER OKLAHOMA PUSHING NORTH AS A WARM FRONT INTO NORTHERN KANSAS BY LATE AFTERNOON, WITH THE DRYLINE TRAILING SOUTH FROM THE FRONT INTO SOUTH CENTRAL KANSAS. TEMPERATURES WILL BECOME VERY HOT IMMEDIATELY BEHIND THE DRYLINE AS THE MID-LEVEL HOT PLUME (+16C AT 700MB) PUSHES DOWNSLOPE ONTO THE LOWER TERRAIN. SO DECIDED TO RAISE TEMPERATURES A FEW DEGREES. ALL OF THE MODELS SHOW THE HIGH-LEVEL JET ASSOCIATED WITH THIS SHORTWAVE TROUGH JUST TO THE NORTH OF OUR FORECAST, AREA WITH LITTLE IN THE WAY OF LARGE SCALE ASCENT OVER SOUTHWEST AND CENTRAL KANSAS. I FEEL THAT THE SEVERE THUNDERSTORM THREAT WILL BE OVER FAR NORTHERN KANSAS AND SOUTHERN NEBRASKA ALONG AND JUST NORTH OF THE WARM FRONT. THIS COINCIDES WITH THE SPC DAY 2 MODERATE RISK. DECIDED TO UPGRADE THE FIRE WEATHER WATCH TO A WARNING FOR THOSE COUNTIES THAT HAVE REMAINED DRY FOR THE MOST PART OVER THE PAST FEW WEEKS. DUE TO THE HEAVY RAINS IN SEWARD AND MEADE COUNTIES, DECIDED TO LEAVE THOSE COUNTIES OUT. WINDS COULD REACH CLOSE TO ADVISORY CRITERIA AS MID-LEVEL MOMENTUM MIXES DOWN FROM 600MB. THE MAIN TROUGH AXIS WILL PASS ACROSS WESTERN KANSAS ON MONDAY. THE DAY SHOULD GET OFF TO A VERY WARM START IN OUR SOUTHEASTERN COUNTIES SINCE THE AFTERNOON HIGHS THERE SUNDAY WILL BE NEAR 107F, FOLLOWED BY 20-25KT SOUTHERLY WINDS ALL NIGHT SUNDAY NIGHT. SO I DECIDED TO COMPLETELY IGNORE MOS (USING A COMBINATION OF METEOROLOGY AND EXPERIENCE) AND INCREASE LOW TEMPERATURES TO BETWEEN 75 AND 80F IN OUR FAR SOUTHEAST. THIS NUMBERS ARE BARELY WITHIN THE 5F COLLABORATION TOLERANCE. THE SURFACE COLD FRONT WILL BE ARRIVING IN DODGE CITY AROUND MID-DAY MONDAY AND IN MEDICINE LODGE BY LATE AFTERNOON. VERY HOT TEMPERATURES CAN AGAIN BE EXPECTED AHEAD OF THE COLD FRONT, WITH MUCH COOLER READINGS BEHIND THE FRONT. DAYS 3-7... THE EXTENDED PERIOD STARTS WITH AN UPPER LOW EXITING OUR AREA, FOLLOWED BY A PERIOD OF NORTHWESTERLY DOWNSLOPE FLOW, AND A HIGH PRESSURE RIDGE BUILDS INTO THE EASTERN ROCKIES REGION BY FRIDAY. AROUND THE BEGINNING OF DAY 3, OR TUESDAY AT 00Z, AN UPPER LEVEL STORM SYSTEM WILL BE JUST ABOUT EXITING WESTERN KANSAS TO THE NORTHEAST. BUT THERE WILL BE STRONG SYNOPTIC LIFT ACROSS OUR EASTERN CWA, AND 30 POPS FOR TRW- WILL COVER THAT. THERE COULD BE A LITTLE WRAP AROUND MOISTURE AND INSTABILITY EARLY TUESDAY, SO 20 TO 30 POPS WILL EXIST ACROSS OUR NORTH END EASTERN CWA. RIGHT NOW, IT IS TOO HARD TO DETERMINE IF AND WHERE ANY SEVERE STORMS WILL OCCUR. WITH THE PATTERN OF LATE BEING VERY WARM SURFACE CONDITIONS AND COLD POOLS TRACKING ACROSS OUR AREA, SEVERE STORMS CAN NOT BE RULED OUT. IT WILL GET INCREASINGLY WARMER EACH DAY PAST TUESDAY, STARTING IN THE MID 80S TUES, WARMING TO THE MID 80S TO LOWER 90S BY THURSDAY, AND THE MID 90S BY SATURDAY. A DRY LINE SHOULD BE FORMING EACH AFTERNOON THU-SAT, SO SMALL POPS WILL BE ACROSS OUR EASTERN AND NORTHERN SECTIONS EACH LATE AFTERNOON AND EVENING, TO COVER THE DRY LINE INITIATION POTENTIAL. OVERNIGHT LOWS WILL GO THROUGH A SLOW WARMING TREND, STARTING IN THE UPPER 50S TO LOWER 60S WED, AND WARMING A FEW DEGREES EACH DAY, REACHING THE MID 60S (NW) TO THE LOWER 70S (SE). && .AVIATION... FOR THE MOST PART, THERE WILL BE VFR CONDITIONS THROUGH 02Z. THEN THERE IS A CHANCE FOR MVFR CIGS ASSOCIATED WITH THUNDERSTORMS AT HYS AND GCK, GENERALLY IN THE BKN050CB RANGE. THERE IS JUST A SLIGHT CHANCE FOR STORMS TO MAKE IT TO DDC, AFTER 03Z AND IN THE SAME BKN050CB CIG CATEGORY. THESE STORMS WILL BE HIGH BASED IF THEY OCCUR, AND WILL COULD PRODUCE SOME ISOLATED STRONG CONVECTIVE WINDS. AFTER 06Z, THE CHANCE FOR CONVECTION GREATLY DIMINISHES. && .PRELIMINARY POINT TEMPS/POPS... DDC 67 106 72 91 / 30 0 0 10 GCK 65 103 64 85 / 40 10 10 20 EHA 62 99 63 83 / 30 0 0 10 LBL 66 103 69 88 / 20 0 0 10 HYS 65 98 69 88 / 50 20 20 30 P28 69 107 80 104 / 10 10 10 30 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM TO 9 PM CDT SUNDAY FOR KSZ074>078- 084>086. && FN24/12/12
Hazardous weather outlook, Jun 18, 4:09 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 409 PM CDT SAT JUN 18 2011 KSZ030-031-043>046-061>066-074>081-084>090-191130- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 409 PM CDT SAT JUN 18 2011 /309 PM MDT SAT JUN 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT A THUNDERSTORM CLUSTER IS EXPECTED TO MOVE ACROSS WESTERN KANSAS THIS EVENING AND OVERNIGHT. THESE STORMS COULD BE SEVERE WITH HAIL AS LARGE AS GOLF BALLS AND WINDS UP TO 70 MPH. THE BEST CHANCE OF SEVERE WEATHER IS ALONG AND NORTH OF A LINE FROM JOHNSON TO JETMORE TO LACROSSE. THE STORMS SHOULD REACH DIGHTON AND SCOTT CITY AFTER 8 PM AND THEN LACROSSE AND HAYS AFTER 10 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE ARE SMALL CHANCES FOR THUNDERSTORMS THURSDAY EVENING INTO SATURDAY...ESPECIALLY EAST OF A LINE FROM WAKEENEY TO DODGE CITY. IT IS TOO EARLY TO TELL IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED THIS EVENING AND EARLY TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Local storm report, Jun 18, 9:29 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
929 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 2 WNW NESS CITY 38.46N 99.94W
06/18/2011 E1.00 INCH NESS KS PUBLIC
&&
MSCOTTLocal storm report, Jun 18, 9:45 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
945 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 13 NNE CHARLESTON 38.05N 100.52W
06/18/2011 E1.00 INCH FINNEY KS PUBLIC
&&
MSCOTTSpecial weather statement, Jun 18, 10:17 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1017 PM CDT SAT JUN 18 2011 KSZ031-046-065-190400- ELLIS-PAWNEE-RUSH- 1017 PM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PAWNEE... NORTHEASTERN RUSH AND SOUTHEASTERN ELLIS COUNTIES... AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BISON...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3834 9903 3860 9959 3902 9903 TIME...MOT...LOC 0317Z 223DEG 29KT 3854 9911 18
Local storm report, Jun 18, 10:27 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1027 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM HAIL 8 E KALVESTA 38.05N 100.13W
06/18/2011 E0.75 INCH HODGEMAN KS TRAINED SPOTTER
&&
MSCOTTLocal storm report, Jun 18, 10:49 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1049 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 2 N SPEARVILLE 37.88N 99.75W
06/18/2011 E2.00 INCH FORD KS TRAINED SPOTTER
STORM SPOTTER HAS CRACKED WIND SHIELD FROM THIS HAIL.
&&
MSCOTTLocal storm report, Jun 18, 11:01 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1101 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 5 W KINSLEY 37.92N 99.50W
06/18/2011 EDWARDS KS TRAINED SPOTTER
OVERTURNED SEMI ON HIGHWAY 50 DUE TO STRONG THUNDERSTORM
WINDS.
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:25 PM CDT | Special Weather Statement | DDC | Scott | 50 min |
| Jun 18, 7:34 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 56 min |
| Jun 18, 7:44 PM CDT | Special Weather Statement | DDC | Hodgeman | 46 min |
| Jun 18, 8:19 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman, Ness | 41 min |
| Jun 18, 8:28 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 62 min |
| Jun 18, 8:31 PM CDT | Special Weather Statement | DDC | Trego | 44 min |
| Jun 18, 8:44 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Scott | 46 min |
| Jun 18, 9:00 PM CDT | Special Weather Statement | DDC | Kearny | 45 min |
| Jun 18, 9:03 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Lane, Scott | 57 min |
| Jun 18, 9:17 PM CDT | Special Weather Statement | DDC | Hodgeman | 43 min |
| Jun 18, 9:27 PM CDT | Special Weather Statement | DDC | Ness, Rush | 48 min |
| Jun 18, 9:40 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 65 min |
| Jun 18, 10:07 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 68 min |
| Jun 18, 10:17 PM CDT | Special Weather Statement | DDC | Rush | 43 min |
| Jun 18, 10:40 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Pawnee | 50 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.